# SDR FDEA202405140668

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63140
- Aircraft time: 1,969 hours, 986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453T165717
- Condition: Gouged
- Location: Fwd Cargo Door
- Part time: 1,969 hours, 986 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE TO FWD. LOWER CARGO DOOR CEILING SUPPORT ANGLE COVER. MARKED WITH TAPE. REPAIRED DAMAGE TO FWD. LOWER CARGO DOOR SEAL REF. EA H-5320-T0379144. FOR REPAIR WORK...SEQ. 161.  SEE JPF FOR OTHER WORK PERFORMED. (WRI 53200994)
